Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 37, NWS Brownsville, TX

August 13, 2016

NWS Brownsville, TX issued this small craft advisory at Aug 13, 2016, 10:07 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2016, 10:07 PM CDT (03:07 UTC)
Expired
Aug 14, 2016, 4:38 AM CDT
In force
7 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

782 
WHUS74 KBRO 140307
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1007 PM CDT SAT AUG 13 2016

...ADVERSE MARINE CONDITIONS DEVELOPING...

.BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT
WINDS HAVE INCREASED TO SMALL CRAFT ADVISORY LEVELS...AND WEATHER
FORECAST MODELS SUGGEST THESE WINDS WILL PERSIST THROUGH THE
OVERNIGHT HOURS. THEREFORE...A SMALL CRAFT ADVISORY HAS BEEN
POSTED FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 60 NAUTICAL MILES OFFSHORE UNTIL AROUND SUNRISE SUNDAY MORNING.

GMZ150-155-170-175-141200-
/O.NEW.KBRO.SC.Y.0037.160814T0307Z-160814T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1007 PM CDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WINDS...SOUTH AT 17 TO 21 KNOTS. 

* WAVES/SEAS...4 TO 6 FEET NEARSHORE...AND 5 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TOMASELLI
1 follow-up statement
113 
WHUS74 KBRO 140938
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
438 AM CDT SUN AUG 14 2016

...MARINE CONDITIONS IMPROVING...

.BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT
WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

GMZ150-155-170-175-141045-
/O.CAN.KBRO.SC.Y.0037.000000T0000Z-160814T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
438 AM CDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WIND SPEEDS HAVE DIMINISHED ACROSS THE LOWER TEXAS GULF WATERS
THIS MORNING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 6:58 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 13, 6:58 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service BROWNSVILLE TX
658 PM CDT SAT AUG 13 2016

.DISCUSSION...Updated for latest aviation discussion below.
&&

.AVIATION...Convection is developing west of MFE but should remain
away from the aerodrome. Meanwhile, BRO and HRL are in the clear.
VFR/MVFR is expected tonight, and the expected cloud cover could
be too little or too much than what actually develops. Surface
winds will remain light. Tomorrow, VFR will prevail with higher
cloud decks and moderate winds. A TEMPO has been added for
afternoon convection due to a moist atmosphere and daytime heating
interacting with a disturbance in the middle layers of the
atmosphere over Texas.
&&

.PREV DISCUSSION... /issued 240 PM CDT SAT AUG 13 2016/

SHORT TERM (Tonight through Sunday Night): upper pattern shift
slowly getting underway as we begin to transition from dominant high
pressure centered over northeast Mexico to that of lower pressure
aloft as an upper trough/shear axis moves to settle over south TX
from the north. Currently, waves of thick low/mid clouds continue to
attempt to push into the northwest portion of the forecast area in
association with the upper trough over central TX. This, while a sea
breeze is getting organized at the coast and is just beginning to
move inland. Not expecting any precipitation from the sea breeze
this afternoon as precipitable water values remain near 1.80 inches.
Temperature/dew point combinations are now just beginning to hit
heat advisory criteria at some of the main reporting sites and the
advisory for all of the counties except Zapata and Jim Hogg looks
good.

Overnight tonight, moisture will increase across the Rio Grande
Valley as the upper high to our west continues to nudge westward and
the upper trough/shear axis creeps closer from the north. Enough low
level moisture looks to move into the northwest portion of the
forecast area overnight tonight to warrant precipitation and
slightly increased chances of precip in that region based on current
trends. For Sunday, except for a few hours in the afternoon,
moisture will continue to increase with precipitable water values
approaching 2.0 inches by the end of the day. Increased moisture,
daytime heating, a weak sea breeze, and some additional weak
dynamics aloft will bring the first possibility of at least
widespread light precipitation, the likes of which have not been
seen for several days. Increased moisture/cloud cover should help to
shave a degree or two off high temperature values across the board
Sunday afternoon as compared to today, though high temperatures will
remain somewhat above normal. Temp/dew point combinations should
keep heat indices below advisory criteria in the afternoon.

The short-term models are differing on details for Sunday night, but
suffice it to say that at least slight chances of precipitation are
warranted for the entire forecast area during that time as moisture
continues to increase throughout the atmospheric column into Monday
morning.

LONG TERM (Monday through Saturday): 500mb shear axis in
combination with a shortwave trough will develop across Texas
Monday between the 500mb ridge across the southwest United States
and the 500mb ridge across the southeast United States. Moisture
will continue to pool along a frontal boundary draped across
central TX. This will provide a good chance of showers and
thunderstorms across portions of south TX Monday through Wednesday
before the 500mb ridge across the southeast U.S. builds westward
towards the end of the week. Rain chances will gradually diminish
across the CWA through the rest of the forecast period as a
result. Until then...the increase in rain chances and cloud cover
will finally bring some relief to the hot and humid conditions
that have dominated last week. Also...any rainfall we receive will
ameliorate the abnormally dry conditions across deep south TX
that have allowed moderate drought conditions to develop across
western portions of the CWA.

MARINE:
After Small Craft Should Exercise Caution conditions this
evening, the pressure gradient between surface high pressure over
the northwest gulf and weak low pressure over central TX will
weaken through the period thereafter. Winds/seas will be on the
decrease Sunday/Sunday night.

Monday through Thursday...Light to moderate southeast winds will
prevail across the coastal waters Monday as a weak frontal
boundary draped across central Texas provides a weak pressure
gradient across the lower TX coast. The pressure gradient will
remain weak across the western Gulf of Mexico Tuesday even as a
weak inverted trough develops along the lower TX coast. Light to
moderate southeast winds should prevail across the coastal waters
Tuesday through Thursday with high pressure across the western
north Atlantic extending into the Gulf of Mexico providing an
onshore flow.
&&

.BRO Watches/Warnings/Advisories...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Aug 13, 6:27 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
627 PM CDT SAT AUG 13 2016

TXZ248>257-142100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
627 PM CDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...REST OF TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
THROUGHOUT THE ENTIRE FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-142100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
627 PM CDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...REST OF TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 13, 8:00 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
800 PM CDT SAT AUG 13 2016

TXZ248-140200-
ZAPATA TX-
800 PM CDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA COUNTY UNTIL
900 PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LOPENO...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOPENO...SIESTA SHORES...FALCON LAKE ESTATES...ZAPATA...AND MEDINA.

LAT...LON 2699 9913 2678 9897 2669 9901 2665 9906
      2672 9921 2673 9921 2675 9924 2679 9924
      2682 9926 2684 9927 2685 9927 2685 9928
TIME...MOT...LOC 0100Z 133DEG 9KT 2672 9904

SPEECE
Special weather statement, Aug 13, 8:15 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
815 PM CDT SAT AUG 13 2016

TXZ249-140215-
JIM HOGG TX-
815 PM CDT SAT AUG 13 2016

...SPECIAL WEATHER STATEMENT...

AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REALITOS TO
NEAR LAS LOMITAS. THESE STORMS ARE MOVING SOUTH AT 5 TO 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...
JIM HOGG COUNTY AIRPORT...SOUTH FORK ESTATES...
HEBBRONVILLE HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
      2725 9853 2725 9851 2706 9849 2706 9887
      2727 9885 2727 9880 2735 9880 2736 9863
      2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0113Z 014DEG 9KT 2742 9853 2738 9865

SPEECE
Special weather statement, Aug 13, 8:17 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
817 PM CDT SAT AUG 13 2016

TXZ249-140215-
JIM HOGG TX-
817 PM CDT SAT AUG 13 2016

...SPECIAL WEATHER STATEMENT...

AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REALITOS TO
NEAR LAS LOMITAS. THESE STORMS ARE MOVING SOUTH AT 5 TO 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. PEA
SIZE HAIL WILL ALSO BE POSSIBLE WITH THESE STORMS AS THEY PASS OVER
THE HEBBRONVILLE AREA.

LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...
JIM HOGG COUNTY AIRPORT...SOUTH FORK ESTATES...
HEBBRONVILLE HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
      2725 9853 2725 9851 2706 9849 2706 9887
      2727 9885 2727 9880 2735 9880 2736 9863
      2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0113Z 014DEG 9KT 2742 9853 2738 9865

SPEECE
Special weather statement, Aug 13, 8:35 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
835 PM CDT SAT AUG 13 2016

TXZ249-140230-
JIM HOGG TX-
835 PM CDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG COUNTY UNTIL
930 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER HEBBRONVILLE...MOVING SOUTHWEST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...
JIM HOGG COUNTY AIRPORT...SOUTH FORK ESTATES...RANDADO...
HEBBRONVILLE HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2734 9855 2734 9852 2732 9852 2693 9879
      2716 9895 2727 9887 2727 9880 2735 9880
      2736 9863 2734 9862 2734 9859 2736 9859
      2736 9855
TIME...MOT...LOC 0133Z 036DEG 17KT 2732 9866

SPEECE
Special weather statement, Aug 13, 8:41 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
841 PM CDT SAT AUG 13 2016

TXZ249-140230-
JIM HOGG TX-
841 PM CDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JIM HOGG COUNTY UNTIL
930 PM CDT...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF AGUA NUEVA TO 9 MILES NORTH OF SAN RAFAEL RANCH AIRPORT. THESE
STORMS WERE NEARLY STATIONARY.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AGUA NUEVA...GUERRA...SAN RAFAEL RANCH AIRPORT AND PUESTA DEL SOL
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2678 9843 2679 9895 2705 9882 2705 9842
TIME...MOT...LOC 0140Z 235DEG 7KT 2696 9872 2696 9848

SPEECE
Special weather statement, Aug 13, 9:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
936 PM CDT SAT AUG 13 2016

TXZ248-140330-
ZAPATA TX-
936 PM CDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY UNTIL 1030 PM
CDT...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BUSTAMANTE TO
NEAR MORALES-SANCHEZ. MOVEMENT WAS NORTHWEST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...MEDINA...ZAPATA MIDDLE SCHOOL...
MORALES-SANCHEZ...LAS PALMAS...ZAPATA HIGH SCHOOL...
FALCON LAKE ESTATES AND ZAPATA COUNTY PUBLIC LIBRARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2715 9930 2702 9895 2679 9896 2667 9902
      2658 9916 2658 9917 2662 9918 2668 9921
      2672 9921 2675 9924 2679 9924 2685 9927
      2686 9929 2687 9932 2692 9933 2694 9939
      2696 9939 2698 9938 2702 9941 2701 9943
TIME...MOT...LOC 0235Z 125DEG 9KT 2698 9904 2677 9919

SPEECE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:26 PM CDTAreal Flood AdvisoryBROStarr94 min
Aug 13, 7:28 PM CDTSpecial Weather StatementBROStarr92 min
Aug 13, 7:58 PM CDTSpecial Weather StatementBROStarr62 min
Aug 13, 8:00 PM CDTSpecial Weather StatementBROZapata60 min
Aug 13, 8:15 PM CDTSpecial Weather StatementBROJim Hogg60 min
Aug 13, 8:17 PM CDTSpecial Weather StatementBROJim Hogg58 min
Aug 13, 8:35 PM CDTSpecial Weather StatementBROJim Hogg55 min
Aug 13, 8:41 PM CDTSpecial Weather StatementBROJim Hogg49 min
Aug 13, 8:48 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg87 min
Aug 13, 8:51 PM CDTAreal Flood AdvisoryBROJim Hogg84 min
Aug 13, 9:16 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata89 min
Aug 13, 9:36 PM CDTSpecial Weather StatementBROZapata54 min
Aug 13, 10:19 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata86 min
Aug 14, 6:20 AM CDTSpecial Weather StatementBROZapata40 min
Aug 14, 6:56 AM CDTAreal Flood AdvisoryBROZapata94 min
Aug 14, 10:57 AM CDTSpecial Weather StatementBROZapata48 min
Aug 14, 12:49 PM CDTSpecial Weather StatementBROJim Hogg, Zapata41 min
Aug 14, 1:07 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata83 min
Aug 14, 1:20 PM CDTSpecial Weather StatementBROStarr40 min
Aug 14, 1:32 PM CDTSpecial Weather StatementBROJim Hogg43 min
Aug 14, 2:11 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr94 min
Aug 14, 2:36 PM CDTSpecial Weather StatementBROJim Hogg39 min
Aug 14, 4:23 PM CDTSpecial Weather StatementBROKenedy, Willacy52 min
Aug 14, 5:13 PM CDTSpecial Weather StatementBROCameron47 min

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.